# SDR REXA2020091600643

- Difficulty date: August 24, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 31,925 hours, 30,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Zone 200
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 TO FS 625.30 INTERCOSTAL AT STRINGER 14R IS CRACKED IN RADIUS APPROX 1" LONG.  REPLACED INTERCOSTAL, IAW CRJ 200 SRM 51-42-21.
